Open Access
2014 Binary Nonlinearization for AKNS-KN Coupling System
Xiangrong Wang, Xiaoen Zhang, Peiyi Zhao
Abstr. Appl. Anal. 2014(SI31): 1-12 (2014). DOI: 10.1155/2014/253102


The AKNS-KN coupling system is obtained on the base of zero curvature equation by enlarging the spectral equation. Under the Bargmann symmetry constraint, the AKNS-KN coupling system is decomposed into two integrable Hamiltonian systems with the corresponding variables x , t n and the finite dimensional Hamiltonian systems are Liouville integrable.


Download Citation

Xiangrong Wang. Xiaoen Zhang. Peiyi Zhao. "Binary Nonlinearization for AKNS-KN Coupling System." Abstr. Appl. Anal. 2014 (SI31) 1 - 12, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3226184
zbMATH: 07022011
Digital Object Identifier: 10.1155/2014/253102

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI31 • 2014
Back to Top